T Nation

Scary Experience


#1

Today i injected and must have introduced some in the blood stream because i felt an instant tightening from the injection site up to my heart and i got a scary hard rapid heart rate and got extremely light headed. I thought i was going to pass out and it didn’t seem to get better. I ended up calling 911 and went to the er. I was honest but the doctor literally had no clue why i got that response…several hours later im feeling better.

It was the fastest ive ever felt my heart beat and thought it was going to come out of mt chest. I was nauseous and several times felt very close to passing out. Add to that the panic i was experiencing ontop of the physical response.

Be careful guys and always aspirate! I was literally wondering if i might die.


#2

Im not at the point I need to inject yet, or even should, but that s crazy. Glad your alright bud. Not asking to insult your intelligence or anything just something I’ve seen people I know do, stupid, but do you like, change out your needles and stuff? Maybe it got contaminated with something some how? I seen a friends old roommate literally use a needle repeatedly to the point he had to force it through his skin.


#3

What was the substance and which site did you use?


#4

I always use a new needle, always alcohol prep the bottle and the inj site. What i didnt do was aspirate to see if i drew blood.


#5

Center deltoid, test cyp


#6

Oh I gotcha, so they confirmed thats what it was then? Or atlas likely to be?


#7

They didnt comfirm anything. Doctor had no idea


#8

Yeah probably happen just like you said, it goes into the blood stream. It happen to me before, but not that dramatic. I had some fall in the blood pressure, feel really nauseated and started to sweat a lot. Called some buds to take me to the hospital but got better in a few minutes. Its the worse sensation.


#9

So the ekg showed i have an underlying stage one heart block. Although not severe i def think im done taking stuff and caffeine as well. Got to take care of my body


#10

You had a likely oil embolism. With a heart condition you need to avoid anything PED whatsoever.


#11

Re-using needles is a great way to get an infection.


#12

Thats what i thought and told the doctor that but he didnt think so.

Any long term side effects from an oil embalism? Or has it been pushed out my system already


#13

You’re totally fine guy.


#14

Yes I’m aware of this, I was just asking because I’ve seen people do it and think its a good idea and nothing will happen…


#15

So last night i got maybe 30 minutes of sleep. Ive had severe anxiety and some light headedness until about noon it started to improve. I got a doctor to ger me an adavan and now i feel great. Its 5 pm and i never slept last night and have tons of energy, with some sides of course. What a day…


#16

God, I wonder what your T levels are right now after mainlining your dose… hahaha


#17

Really high? Haha


#18

…if only it worked that way.


#19

I got the same sides once. I did all procedures right, but I hit a vein, did not injected into the vein, but it was some big one. U described it exacly. I took several hours to get better, several…


#20

Makes me feel better that i wasnt the only one. Thought something might be wrong with me. Since then ive been dizzy and have anxiety but its slowly getting better